# SDR CA070115003

- Difficulty date: January 13, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,637 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Jammed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED UPON SELECTION TO 8 DEGREES, THEY DID NOT MOVE FROM 0 DEGREES, OAT -46 AT ALTITUDE, - 15 DEGREES ON APPROACH. AIRCRAFT LANDED FLAPS ZERO. (TC NR 20070115003)
